# SDR ASAA2017012519701

- Difficulty date: January 25, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 32,634 hours, 9,905 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A161016
- Condition: Punctured
- Location: Bs 420-500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FLOOR PANEL 120BF IS PUNCTURED.  ACFT GROUNDED.  FABRICATED A NEW FLOOR PANEL IAW DWG 453A1610 REV T AND GPM SECTION 05-00-85,TREATED, ALODINED,PRIMED IAW SRM 51-20-01.
